# SDR USAA2012110100005

- Difficulty date: October 21, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON WEB/TRAY AT FR68+10 INCHES, -Y1292.  REPLACED WEB/TRAY AT FR68+10 INCHES, -Y1292 IAW A319 SRM 51-42-11 PAR 6, FIG 2, 3 & 8 PAR 7 FIG 20 & 10 PAR 13 FIG 79 & 76.
